# SDR SWAA2012040202757

- Difficulty date: March 29, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 36,588 hours, 21,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AFT FLAP LOWER SKIN DELAMINATED.  REPAIRED AFT FLAP PER MM.
